Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2009, Volume 267, Pages 132–137 (Mi tm2594)  

Generating Series of Classes of Hilbert Schemes of Points on Orbifolds

S. M. Gusein-Zadea, I. Luengob, A. Melle-Hernándezb

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b Departamento de Álgebra, Universidad Complutense de Madrid, Madrid, Spain

Abstract: The notion of power structure over the Grothendieck ring of complex quasi-projective varieties is used for describing generating series of classes of Hilbert schemes of zero-dimensional subschemes (“fat points”) on complex orbifolds.

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 125–130

Bibliographic databases:

UDC: 512.717
Received in March 2008

Citation: S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “Generating Series of Classes of Hilbert Schemes of Points on Orbifolds”, Singularities and applications, Collected papers, Trudy Mat. Inst. Steklova, 267, MAIK Nauka/Interperiodica, Moscow, 2009, 132–137; Proc. Steklov Inst. Math., 267 (2009), 125–130

Citation in format AMSBIB
\Bibitem{GusLueMel09}
\by S.~M.~Gusein-Zade, I.~Luengo, A.~Melle-Hern\'andez
\paper Generating Series of Classes of Hilbert Schemes of Points on Orbifolds
\inbook Singularities and applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2009
\vol 267
\pages 132--137
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723945}
\zmath{https://zbmath.org/?q=an:1202.14005}
\elib{https://elibrary.ru/item.asp?id=12989368}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 125--130
\crossref{https://doi.org/10.1134/S0081543809040105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700010}
\elib{https://elibrary.ru/item.asp?id=15327815}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049086667}


Linking options:
  • http://mi.mathnet.ru/eng/tm2594
  • http://mi.mathnet.ru/eng/tm/v267/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:216
    Full text:36
    References:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021